Lithuanian Mathematical Journal

, Volume 16, Issue 3, pp 385–399 | Cite as

Convergence of some functionals of sums of independent random variables in a Banach space

  • V. I. Paulauskas
Article
  • 18 Downloads

Keywords

Banach Space Independent Random Variable 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. Burysek, “Eigenvalue problem bifurcations and equations with analytic operators in Banach spaces. Theory of nonlinear operators,” Schriftenreihe des Zentralinstituts fur Mathematik und Mechanik, DDR,20, 1–15 (1975).Google Scholar
  2. 2.
    P. L. Butzer, L. Hahn, and U. Westphal, “On the rate of approximation in the central limit theorem,” Preprint, Lehrstuhl A fur Mathematik Reinische-Westfalische Technische Hochschul, Aachen.Google Scholar
  3. 3.
    L. Gross, Lectures in Modern Analysis and Applications II, Lecture Notes in Math., Vol 140, Springer-Verlag, New York (1970).Google Scholar
  4. 4.
    J. Hofman-Jorgenson, “The strong law of large numbers and the central limit theorem in Banach space”, Aarhus Univ. Preprint (1974).Google Scholar
  5. 5.
    H. Cartan, Differential Calculus, Differential Forms [Russian translation], Moscow (1971).Google Scholar
  6. 6.
    J. Kuelbs, “An inequality for the distribution of a sum of certain Banach space valued random variables” Studia Mat.52, No. 1, 69–87 (1974).Google Scholar
  7. 7.
    J. Kuelbs, “Gaussian measures on a Banach space,” J. of Func. Anal.5, No. 3, 354–367 (1970).Google Scholar
  8. 8.
    V. I. Paulauskas, “On the approximation of a distribution, of two sums of independent random variables with values in a Hilbert space,” Liet. Matem. Rink.,15, No. 3, 177–200 (1975).Google Scholar
  9. 9.
    V. I. Paulauskas, “On the rate of convergence in the central limit theorem in some Banach spaces,” Teor. Veroyatn. Primen. (in press).Google Scholar
  10. 10.
    V. I. Paulauskas, “nonuniform estimate in the central limit theorem in a separable Hilbert space,” (submitted for publication).Google Scholar
  11. 11.
    M. M. Vainberg, Variation Methods of Research of Nonlinear Operators [in Russian], Moscow (1956).Google Scholar
  12. 12.
    V. M. Zolotarev and V. V. Senatov, “Two-sided bounds of the Levi metric,” Teor. Veroyatn. Primen.,20, No. 2, 239–250 (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • V. I. Paulauskas

There are no affiliations available

Personalised recommendations